Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest MarifreakinA

Question about Guardasil and acne

Recommended Posts

Guest MarifreakinA

I was just sitting here thinking how weird it was that right after I got the Guardasil shot (which I totally regret) I got a really, really bad breakout on my chest. It was horrible, my chest was just infested with inflamed, red pimples. It took minocycline to make it go away and a shit load of make up to help hide it. I told other girls who got the shot about my symptom and a couple said the same thing happened to them.

It's not listed as a symptom but I was wondering if it has ever happened to anyone?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×